Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions of bounded variation and moment-sequences of continuous functions


Authors: Gordon G. Johnson and Philip C. Tonne
Journal: Proc. Amer. Math. Soc. 19 (1968), 1097-1099
MSC: Primary 26.49
DOI: https://doi.org/10.1090/S0002-9939-1968-0231954-6
MathSciNet review: 0231954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. G. Lorentz, Bernstein polynomials, Univ. of Toronto Press, Toronto, 1953. MR 0057370 (15:217a)
  • [2] J. S. MacNerney, Characterization of regular Hausdorff moment sequences, Proc. Amer. Math. Soc. 15 (1964), 366-368. MR 0168964 (29:6219)
  • [3] P. C. Tonne, Power-series and Hausdorff matrices, Pacific J. Math. 21 (1967). MR 0208217 (34:8027)
  • [4] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.49

Retrieve articles in all journals with MSC: 26.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231954-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society